# SDR AALA202401113003

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N302SA
- Make and model: Boeing 737823
- Aircraft serial: 44468
- Aircraft time: 9,026 hours, 3,339 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Lavatory D
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR DIFFICULT TO OPEN AND CLOSE. REPOSITION AND ADJUSTED DOOR ASSEMBLY AT LAVATORY D. PER CMM 25-40-58.
